# SDR ASOA201101736

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT MISSING PLACARD.  R & R PLACARD IAW AMM'S 11-20-00-000-801 & 11-10-03-400-801.
